Points of Bounded Height on Equivariant Compactifications of Vector Groups, II

Antoine Chambert-Loir, Yuri Tschinkel

Research output: Contribution to journalArticle

Abstract

We prove asymptotic formulas for the number of rational points of bounded height on certain equivariant compactifications of the affine space.

Original languageEnglish (US)
Pages (from-to)172-188
Number of pages17
JournalJournal of Number Theory
Volume85
Issue number2
StatePublished - Dec 2000

Fingerprint

Affine Space
Rational Points
Compactification
Asymptotic Formula
Equivariant

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Points of Bounded Height on Equivariant Compactifications of Vector Groups, II. / Chambert-Loir, Antoine; Tschinkel, Yuri.

In: Journal of Number Theory, Vol. 85, No. 2, 12.2000, p. 172-188.

Research output: Contribution to journalArticle

@article{75d297469c43487b93a3a9f1644ce766,
title = "Points of Bounded Height on Equivariant Compactifications of Vector Groups, II",
abstract = "We prove asymptotic formulas for the number of rational points of bounded height on certain equivariant compactifications of the affine space.",
author = "Antoine Chambert-Loir and Yuri Tschinkel",
year = "2000",
month = "12",
language = "English (US)",
volume = "85",
pages = "172--188",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Points of Bounded Height on Equivariant Compactifications of Vector Groups, II

AU - Chambert-Loir, Antoine

AU - Tschinkel, Yuri

PY - 2000/12

Y1 - 2000/12

N2 - We prove asymptotic formulas for the number of rational points of bounded height on certain equivariant compactifications of the affine space.

AB - We prove asymptotic formulas for the number of rational points of bounded height on certain equivariant compactifications of the affine space.

UR - http://www.scopus.com/inward/record.url?scp=0034368625&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0034368625&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0034368625

VL - 85

SP - 172

EP - 188

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 2

ER -